# SDR GTIA2014061301341

- Difficulty date: June 13, 2014
- Submitted: June 20, 2014
- Operation: Air carrier
- Aircraft: N528NK
- Make and model: Airbus A319-132
- Aircraft serial: 2983
- Aircraft time: 29,372 hours, 14,027 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 14C15R215460100
- Condition: Unwanted Deploy
- Location: Seat Row 17abc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN MASKS AT ROW 17ABC FELL FROM COMPARTMENT.  PACKED OXYGEN MASKS IAW AMM 35-21-43, PB 201.
